close

click image to close
 

The Dr. Waters Program is the educational component of the
Brodhead Creek Regional Authority

Please Join us for our 5th Annual Water Festival


Click on the link: Harry the Hydrant and bring it colored in to Water Festival to win a prize!

Water Festival May 18th 2019 Schedule

9:00am:  Registration for duck race and Fishing Derby Begins (at big rock)

9:30am: Water Treatment Plant Tour and Fish Shocking Demonstration 1 (1hr) (above falls)

10:00am:

10:30am: Duck Race 1 (above falls), Water Treatment Plant Tour

11:00am: Fish Shocking Demonstration 2 (1hr) (above falls)

11:30am: Water Treatment Plant Tour

12:00pm: Wildlands Wildlife Presentation (1hr) (under BCRA tent) WTP Tour

12:30pm: Water Treatment Plant Tour

1:15pm: Duck Race 2 (above falls), Fishing Derby Ends

1:30pm: Prizes Awarded (under main tent)

2:00pm: Event Wrap-up





 This website (www.drwaters.org) has been partially funded by the League of Women Voters of Pennsylvania Citizen Education Fund under a grant from the Pennsylvania Department of Environmental Protection.





web counter
web counter



Downloadable Documents
•Color Contest
•Water Fest 2019
Additional Links